# SDR FQAR20190709010

- Difficulty date: July 6, 2019
- Submitted: July 9, 2019
- Operation: General aviation
- Aircraft: N921PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843268
- Aircraft time: 21,963 hours
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Bracket
- Part number: 63459019
- Condition: Broken
- Location: Rudder
- Part time: 21,963 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, THE BRACKET THE RUDDER TRIM BUNGEE ATTACHES TO ON THE RUDDER BAR WAS FOUND TO BE BROKEN AT THE WELD.
